# SDR P5CA9600096

- Difficulty date: January 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 2760 · Drag Control System
- Part: Bearing
- Condition: Corroded
- Location: Lt Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEVEL 1 CORROSION ON LEFT WING SPOILER POSITION TRANSMITTER FINE ADJUSTMENT ROD BEARING.  END ASSEMBLY REPLACED, FUNCTION CHECK SATISFACTORY IAW SRM 27-68-00.
